Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: gh question

  1. #1
    frogg is offline Associate Member
    Join Date
    Dec 2004

    gh question

    this is my 3rd month on gh. doing 3.3iu ed.

    Question is that one finger on my left hand feels like the nuckel needs grease(lol).it doesnt bend normally lkie the other fingers it always seems to be swollen or painful. Is this an indication of something more serious or is this a side effect of gh? also it seems like my left hand is always falling asleep? What is the reason for this? and will this go away?

  2. #2
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    You are experiencing Arthralgia which is swelling joint pain caused by edema. Your second question is called Paresthesia which is numbness, pins & needles, feelings of falling asleep caused by excessive sustain pressure on nerves. So yes, they are sides and SHOULD return to normal after discontinuance. Carpel tunnel syndrome is another.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts